# SDR FDEA202304010539

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT AT STATION XOS 545 BEADED DOUBLER   FOUND CRACKED.   LEFT HAND WING FIXED LEADING EDGE COMPARTMENT AT STATION XOS 545 CRACKED BEADED   DOUBLER REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
